# SDR ASAA2014091509134

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 17,580 hours, 5,361 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, ELECTRIC LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED. CONFIRMED ELECTRIC LIGHT ON ON OVHD PANEL.  FOUND BATTERY CHARGER FAULT WHILE PERFORMING TEST.  PERFORMED FIM 24-31, TASK 824.  NO FAULTS NOTED AT THIS TIME.
